# SDR SWIA201333280

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 27,898 hours, 23,393 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT ENGAGED AND HDG MODE SELECTED AIRCRAFT MADE UNCOMMANDED RIGHT TURN.  DISCONNECTED AUTOPILOT AND RE-SELECTED HDG MODE.  NO FURTHER PROBLEMS.  (FLT 6405)  REPLACED NR 1 FCC IAW AMM.  P/N 622-9815-904 S/N ON 12DKP S/N OFF 2674.
